MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M; HIP COMPONENT
Model Number PHA04410
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly primary surgery was performed on (b)(6) 2019.Two weeks after the operation, the patient pointed out that "the rattle noise occurs in the body", and the sound disappeared a few days later, but when ct was taken, the 32 mm head was acetabular.Because it was at a position offset from the lid cup, it is presumed that the polyethylene liner was likely to be dislocated, and day 21 poly liner removal + replacement surgery was performed.
 
Event or Problem Description

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 32 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8798022
Report Number3010536692-2019-00905
Device Sequence Number335021
Product Code LZO
UDI-Device IdentifierM684PHA044101
UDI-PublicM684PHA044101
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04410
Device Catalogue NumberPHA04410
Device Lot Number1789272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR